Heading: 
UDC: 
539.3
Language: 
English

Solvability of Evolutionary Equations in Generalized Transmission Problems for Shallow Shells

Abstract: 

We prove the solvability of the generalized transmission problem in the non-classical theory of shallow shells using the method of compactness and a new way of obtaining a priori estimates.

References

1. Ворович И. И. О некоторых прямых методах в нелинейной теории колебаний пологих оболочек // Изв. АН СССР. Сер. математическая. 1957. Т. 21, No 6. С. 747– 784.
2. Лионс Ж. Л. Некоторые методы решения нелинейных краевых задач. М., 1972. 587 с.
3. Ладыженская О. А. Краевые задачи математической физики. М., 1973. 408 с.
4. Ладыженская О. А., Солонников В. А., Уральцева Н. Н. Линейные и квазилинейные уравнения параболического типа. М., 1967. 736 с.
5. Обэн Ж. П. Приближенное решение эллиптических краевых задач. М., 1977. 383 с.
6. Михлин С. Г. Проблема минимума квадратичного функционала. М.; Л., 1952. 216 с.
7. Михлин С. Г. Вариационные методы в математической физике. М., 1970. 512 с.

Full text: